# SDR HEEA083815

- Difficulty date: January 16, 2003
- Submitted: January 20, 2003
- Operation: Air carrier
- Aircraft: N498PH
- Make and model: Bell 407
- Aircraft serial: 53399
- Aircraft time: 3,597 hours
- System (JASC): 6300 · Main Rotor Drive System
- Part: Bushing
- Condition: Worn
- Location: Lever
- Component: Lever
- Component part number: 406012124101
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN ROTOR LEVER ASSY HAS BUSHINGS WORN.
